Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The even $ C\sp *$ Clifford algebra


Author: P. L. Robinson
Journal: Proc. Amer. Math. Soc. 118 (1993), 713-714
MSC: Primary 46L05; Secondary 15A66, 16W20
MathSciNet review: 1131039
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We offer a new perspective on the theorem of Størmer demonstrating that the even and full CAR algebras are isomorphic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 15A66, 16W20

Retrieve articles in all journals with MSC: 46L05, 15A66, 16W20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1131039-5
PII: S 0002-9939(1993)1131039-5
Article copyright: © Copyright 1993 American Mathematical Society